# SDR HEEA082396

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N476X
- Make and model: Skrsky S76A
- Aircraft serial: 760436
- Aircraft time: 7,138 hours
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 066106602
- Part serial: 3101
- Condition: Failed
- Location: Dme System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOES NOT DISPLAY INFORMATION ON KDI572.  INDICATOR FUNCTIONS PROPERLY. IN SHOP REPAIR.
